Hello, I recently went to the doctor to get this problem with my testicles checked out (the back of my testicles had a dull pain) and apparently it was epididymitis. He prescribed me some medicine and then I was off my merry way. I went back in January and It was still there though and he prescribed me the same meds (Ciprofloxacn) and (Diclofenac) . So I went back late January and he pretty much prescribed me even more of the medicine (Ciprofloxacn) and (Diclofenac). The medicine is not doing its job in curing this infection or whatever it might be. So this time he is going to send me to a Urologist in another town to see what my problem is... So what I came on here for is to ask what my problem really is? Is it really Epididymitis? Or could it be something else?Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?